Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Married, don't want a child for one year, on leotte pills, less bleeding during periods. Safe to take to prevent pregnancy ?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
Hello XXXXXXX I am married for 4.5 months now. Since we don't want baby for 1 yr atleast, i am leotte pills. I have not encoutered any side effects with that pill. But only difference i feel is that the amount of bleeding during periods has decreased a lot. I am worried. Is it because of pill or something else. Thanks for help.
Posted Wed, 25 Apr 2012 in Women's Health
Answered by Dr. Chetna Jain 8 hours later
Pills are suitable and effective contraception for a large majority of young women like you.You may continue taking loette in the absence of any side effects.
Pills reduce bleeding in many women. Blood loss during menses will revert to normal once you are off pills.
You must monitor your weight regularly.
Some women complain of irregular cycles once the pills are stopped.In such women its not the after effects of the pills but the symptoms were masked due to pills.
Hence continue taking your pill regularly.
Believe you had a full history evaluated by a Gynaecologist before you started it.
best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor